# SDR CALA2022092302478

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511jb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511 JB CONDUCTIVITY TAPE NEEDS TO BE REPAIR. REPAIR IS A MAJOR REPAIR CLEAR TO INSTALL TAPE AND SEAL. REMOVED AND CLEANED ADHESIVE IN PANEL 511JB, REQUIRES RII INSPECTION PRIOR TO PERMANENT REPAIR REF SRM 57-70-14-2R-3 ADD EMP:U393672 REPAIRED DAMAGED ALUMINUM FOIL TAPE ON PANEL 511JB, REF SRM 51-70-14-2R-3. INSPECTED PANEL TAPE AND INSTALLATION IAW SRM 51-70-14-2R-3.. CLEAR TO INSTALL.
